# SDR DXTA200601740

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 6,865 hours, 4,939 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL AT 10000 AND INDICATING 310KIAS A LOUD BANG AND WIND NOISE OCCURRED, APPARENTLY FROM THE NOSE AREA. SPEED WAS REDUCED TO 200KIAS AND NOISE SUBSIDED. ALL HANDLING CHARACTERISTICS WERE NORMAL. FLOOR AREA SEEMED TO BE VIBRATING ASSOCIATED WITH WIND NOISE.  PERFORMED A VISUAL INSPECTION OF THE AIRCRAFT NOSE SECTION INCLUDING THE NOSE LANDING GEAR DOORS NO DISCREPANCIES NOTED. REMOVED THE ACM WATER SEPARATOR CONDENSER FOUND VERY DIRTY. REPLACED WITH A NEW CONDENSER OPERATIONAL CHECK LEAK CHECK SATISFACTORY, PERFORMED IAW MM CHAP 21-10-95. PERFORMED ENGINE POWER RUNS, OPERATED THE AIRCRAFT ENVIRONMENTAL SYSTEM, CHECKED ALL BLEED AIR DUCT OUTLET VENTS FOR OPERATION. PERFORMED THE LT AND RT ENGINE SURGE BLE
